# SDR SWAA2023122033546

- Difficulty date: December 15, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 54,227 hours, 29,311 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WAS MOVED FROM UP TO OFF; 3 RED LIGHT AND GEAR PARTIALLY EXTENDED AT 296 KNOTS.<[01] NO PREVIOUS HISTORY. PERFORMED TEST OF LANDING GEAR POSITION INDICATING AND WARNING SYSTEM PER AMM 32-61-00. ALL INDICATIONS AND FUNCTIONS ARE NORMAL.
